Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Kidney transplant done, panic disorder, have not taken epitril since surgery. Advisable to continue it?

Hi Dr. Bhushan, I am a Kidney transplant Patient. My transplant took place 5 and a half months ago. I also have panic disorder for quite some time & i used to take Epitril 0.5 regularly before transplant. I ve not taken Epitril since my transplant as i feel better. But i ll be traveling very soon and i am afraid i ll have to use the medicine as i am not comfortable traveling. Are there any serious side effects of Epitril on a transplant patient? If yes, is there any alternative to this medicine which can relax my mind?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
Epitril in the usual doses does not have adverse effects on the kidney.
However it is always advisable to take any medication only under the supervision of your nephrologist
Hope this helps
Good luck.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor